# SDR UPS07449465

- Difficulty date: February 11, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 820 FRAME TENSION TIE ATTACHMENT AREA AT FASTENER HOLE NR 11 CRACK AT FRAME UPPER APPROX .0625 INCH IN LENGTH RUNNING AT 5:00 O/C POSITION.  RIGHT BS 820 FRAME REPAIRED BETWEEN STR 8R AND STA 11-5R AS PER RS R53-25-35751.
